TITLE

Numerical method of crack analysis in 2D finite magnetoelectroelastic media

AUTHOR(S)
MingHao Zhao; GuangTao Xu; CuiYing Fan
PUB. DATE
April 2010
SOURCE
Computational Mechanics;Apr2010, Vol. 45 Issue 5, p401
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The present paper extends the hybrid extended displacement discontinuity fundamental solution method (HEDD-FSM) (Eng Anal Bound Elem 33:592�600, 2009) to analysis of cracks in 2D finite magnetoelectroelastic media. The solution of the crack is expressed approximately by a linear combination of fundamental solutions of the governing equations, which includes the extended point force fundamental solutions with sources placed at chosen points outside the domain of the problem under consideration, and the extended Crouch fundamental solutions with extended displacement discontinuities placed on the crack. The coefficients of the fundamental solutions are determined by letting the approximated solution satisfy the prescribed boundary conditions on the boundary of the domain and on the crack face. The Crouch fundamental solution for a parabolic element at the crack tip is derived to model the square root variations of near tip fields. The extended stress intensity factors are calculated under different electric and magnetic boundary conditions.
ACCESSION #
47924235

 

Related Articles

  • A note on a boundary value problem for the Bitsadze equation in Wiener-type domains. �elebi, A. Okay // Journal of Applied Functional Analysis;Jan2007, Vol. 2 Issue 1, p73 

    In this article, we consider the boundary value problem wz�z� = F (z, wz�), z ? D, Rex|?D = f1, Rewz�|?D = f2, Imw(z0) = c1, Imwz� (z0) = c2, z0 ? D�, and discuss the conditions under which the solution exists in a Wiener-type domain D ? C.

  • SINGULAR BOUNDARY VALUE PROBLEMS WITH QUADRATIC GROWTH IN THE FIRST DERIVATIVE. WENSHU ZHOU; XIAODAN WEI // Communications in Mathematical Analysis;2009, Vol. 6 Issue 2, p10 

    This paper is concerned with positive solutions of boundary value problems for a singular second order ordinary differential equation. By the classical method of elliptic regularization, we prove some existence results, which generalize and extend some results of [13].

  • New trace formulae for a quadratic pencil of the Schrödinger operator. Chuan Fu Yang // Journal of Mathematical Physics;Mar2010, Vol. 51 Issue 3, p033506 

    This work deals with the eigenvalue problem for a quadratic pencil of the Schrödinger operator on a finite closed interval with the two-point boundary conditions. We will obtain new regularized trace formulas for this class of differential pencil.

  • Inverse problems for the Schrödinger equations with time-dependent electromagnetic potentials and the Aharonov–Bohm effect. Eskin, G. // Journal of Mathematical Physics;Feb2008, Vol. 49 Issue 2, p022105 

    We consider the inverse boundary value problem for the Schrödinger operator with time-dependent electromagnetic potentials in domains with obstacles. We extend the resuls of the author’s works [Inverse Probl. 19, 49 (2003); 19, 985 (2003); 20, 1497 (2004)] to the case of time-dependent...

  • Invariant Integrals for the Equilibrium Problem for a Plate with a Crack. Rudoy, E. M. // Siberian Mathematical Journal;Mar/Apr2004, Vol. 45 Issue 2, p388 

    We consider the equilibrium problem for a plate with a crack. The equilibrium of a plate is described by the biharmonic equation. Stress free boundary conditions are given on the crack faces. We introduce a perturbation of the domain in order to obtain an invariant Cherepanov�Rice-type...

  • Zero Divisors in Amalgamated Free Products of Lie Algebras. Chirkov, I. V.; Shevelin, M. A. // Siberian Mathematical Journal;Jan/Feb2004, Vol. 45 Issue 1, p188 

    We introduce the notion of domain for Lie algebras, discuss when the free amalgamated Lie product of two domains is a domain again, classify commuting elements in the free amalgamated product of two Lie algebras and describe the center of this product.

  • Asymptotic Estimates of the Solution of a Singularly Perturbed Boundary Value Problem with an Initial Jump for Linear Differential Equations. Kasymov, K. A.; Nurgabyl, D. N. // Differential Equations;May2004, Vol. 40 Issue 5, p641 

    The investigation of asymptotic properties of some singularly perturbed boundary value problems and the choice of an appropriate method for the construction of solutions or approximations to solutions often prove to be very difficult. An analysis shows that such problems include boundary value...

  • Global unique solvability of the longitudinal vibration equations of the Ishlinskii viscoelastoplastic material. Amosov, A.; Goshev, I. // Differential Equations;Jun2007, Vol. 43 Issue 6, p774 

    The article presents a mathematical solution that aims to prove the existence and uniqueness of global generalized solutions of initial-boundary value problems for the system of quasilinear operator-differential equations describing longitudinal vibrations of the Ishlinskii viscoelastoplastic...

  • The pyramidal block element. Babeshko, V. A.; Babeshko, O. M.; Evdokimova, O. V. // Doklady Physics;Sep2009, Vol. 54 Issue 9, p418 

    The article offers information in considering a block element in the form of rectangular parallelepiped through the boundary-value problem as example for the anisotropic equation. The block element can be used to identify the solutions of boundary problems on a plane boundary. Identifying...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics